Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Had surgery. Having bruise and rash on chest and lower back. What can be done?

Hi, our son had day surgery on monday to put a tube inside his tear duct. The next day I noticed small bruises on his back and a rash on his chest in a waffle-like pattern. These have gone away but now I noticed he has some bruising on back that wasn t there before as well as what looks like waffle-pattern petechia on his thighs. He also has strange pattern of bleeding or bruising on both sides of his lower back. He has lots of energy and had a good day at school.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
THE ANTIBIOTICS PAIN KILLERS AND VITAMINS IN SURGERY CAUSES THIS
TAKE PLENTY OF WARM WATER
USE NON TOXIC SOAPS CREAMS SHAMPOO AND CREAMS
TAKE ANTIALLERGIC TAB FEXOFENADINE OD
APPLY MOMETASONE ON THE AFFECTED AREA
WHILE GOING OUT APPLY CALAMINE ON AFFECTED AREA TAKE FOR 4 WEEK
AND THIS WILL GO AUTOMATICALLY WJEN THE EFFECTS OF MEDICINES DURING SURGERY ARE FLUSHED OUT
Answered: Tue, 23 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor